Couldn't find what you looking for?

TRY OUR SEARCH!

I'm here to help quell the many fears you folks have about the withdrawal from suboxone. Before I entered a suboxone treatment program exactly one year ago, I had been a regular opiate user for almost 3 years. First it started with snagging a pill or two from moms perscription to take to school and cruise through the day, which progressed to snatching nearly the entire bottle to assure I had some for the coming days. Sparse Vicodins soon progressed to obtainable oxys, morphine, and methadone. After oxy 80's started to induce nothing more than a baseline feeling for a not so baseline price, heroin came running into the picture. I used heavily daily, beginning with just snorting it, which then progressed to injecting a gram daily. I started my suboxone dose at 24mg and for the last month I was down to .5mg. I am currently on day 6 of stopping cold turkey, and I must say I have never EVER had an easier experience with withdrawal. Aside from manageable aches and pains coupled with an inability to sleep when I want to, I feel 95% normal. All of the initial symptoms were extremely mild, I was able to function in society if I pushed myself just a little bit. Eating was the number 1 thing that made symptoms subside, even if food had to be forced down. I have no idea why doc's put people on 28 day treatments with suboxone, as it does nothing but prolong your initial withdrawal. The key is to taper slow and low, let your body adjust to the taper completely before reducing the dose again. The symptoms were all manageable, and easier than a regular old flu, and it wasn't a 2 week ordeal like some of you guys are experiencing. Just eat, stay active, and be smart with your taper and you'll be surprised at just how easy it really is.

Loading...

I wanted to say how proud of you that I am! You sound like your doing just great! i will be praying you keep your subritity! I am tapering but off methadone. I am down to 20 this week and next 15 then 5 a week till thru. I cant wait to be rid of this wake up to take meds thing. I had a child and want my life right for him and know only I can do this one thing for us both. my friends,my husband, my family cant do this ! It can just be me. they are doing everything to help me but I have to do this for myself and when its over I will be more proud of me then I ever have been so I really pray you are that proud of yourself. Cause you did something most cant and wont ever even try to do. You did it! So yeah you pretty much ROCK! I admire you and wish you the most amazeing holiday!

 

Reply

Loading...

THANK YOU for that GLIMMER of hope!  I am on Sub's for a vicodin addiction brought on by chronic pain.  I'm TOTALLY willing to live with the pain...I just want OFF the stupid SUBS!  Tried cold-turkey at 8 mgs a day...on day 3 I thought I was literally turning inside out.   Withdrawal, for me, is SCREAMING anxiety that CANNOT be endured.  I literally feel like my heart will implode...and my vitals at that time concur.  So I'm tapering..with HUGE fear until reading your post!  THANK YOU, THANK YOU, THANK YOU.  I'm going to continue my tapering plan...the doc, of course, could give a sh*t! 

THANK YOU!

Kimberly
Reply

Loading...

hhhjjjjjmkjjkkkkkkkkfff jjhhhhn hhgfvbb
Reply

Loading...